T Nation

Feeling Sick After Injection

About two months ago i did a shot of test-e and deca. For about a week after i felt like i was sick. I had a fever and i was achy all over.

I thought the test-e i had was bad so i tried a different brand and i also got some equpoise, tren and a whole bunch of other stuff.

About two weeks ago i tried the new stuff. For about four days i was sick again. I thought it was all in my head, so i tried again a week later. And i got sick again.

This is my 8th cycle. So i am definately not a newbie. And i waited almost 7 months since my last cycle. What the hell is going on??? I have used these brands before, and the doses i am doing were definately alot higher before.

I also considered that the gear i got was bad. So i did a shot of a little test that i had left over from my last cycle. I still felt sick! This sucks. Any advice would be great!

Ive always heard accounts of guys experiencing flu like symptoms soon after injecting the first time. I just assume its a negative immune response to the new foreign substances in your body. JMO

Dezz

Find out what oil was used to make those. It is possible to have an allergy to the cotton or sesame seed oil.

You may actually have an allergy to the alcohol in within the gear.

Does the sickness go away after the week and stay away for the rest of the cycle? If so its likely that your body is trying to adapt to the extra hormones.
See Ya

flu like symptoms are common. personally i think its from the foreign substance/alcohol.
it generally goes away by the end of your cycle.

I have a cough the intire time that I’m on a cycle. It goes away after the cycle, and doesn’t return until I do another cycle.

I am using Watson pharm test cyp and everytime i inject my throat seems to close a little for a couple days. Right around the time it goes awat, time to shoot again.